MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro vh-3500 small piece of rubber from tip of jaw came off.No patient harm other than the fact that a tiny piece of rubber was left in the leg.It was not retrievable following several attempts with the jaws of the hemapro (too small).No added incisions.Finished case using same device.Time added to case was not measured but it did occur.
 
Additional Manufacturer Narrative
Tw id#(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro vh-3500 small piece of rubber from tip of jaw came off.No patient harm other than the fact that a tiny piece of rubber was left in the leg.It was not retrievable following several attempts with the jaws of the hemapro (too small).However, the piece was so small the harvester could not tell if it came out of the leg or not.The tunnel was irrigated several times.No added incisions.Finished case using same device.Time added to case was not measured but it did occur.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, b5, g3, g6.H2, h10.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,g3,g6,h2,h3,h6,h11.Corrected section: d4 udi#.The device was returned to the factory for evaluation on 07/26/2024.An investigation was conducted on 08/08/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood and charred material were observed.The heater wire was observed to be slightly flexed away from the base of the jaw but remained attached at the tip of the jaw, which can be attributed to clinical use.The gray silicone insulation of the cold jaw was observed to be intact with no visual defects.A thin strip of silicone insulation along the heater wire on the hot jaw was observe to be peeled and detached from the jaw.The detached silicone was not returned for evaluation.Based on the returned condition of the device and investigation results, the reported failure "peeled; jaw" was confirmed.The lot # 3000384902 history record review was completed.There was (01)ncmr, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19919494
Report Number2242352-2024-00896
Device Sequence Number12573767
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public(01)00607567701250(10)3000384902(17)250404
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000384902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/08/2024
12/04/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/30/2024
12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown